Request file

Review/Citation:  AXELSSON, Owe, SALKUYEH, D.K. A new iteration and preconditioning method for elliptic PDE-constrained optimization problems. Numerical Mathematics. 2020, 13(4), 1098-1122. ISSN 1004-8979. E-ISSN 2079-7338
Requested document:  UGN_0534435.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.